Forum

Tech and spots!

Hi I started taking tec on Saturday and so far have only had three reactions of a whole body flush and burning up lasting twenty mins. I now have four lovely spots on my chin that are so big people get confused who to speak to, me or the spots!!! Lol. Was just wondering if this is coincidence or if anybody else has had an issue with this too? I never had spots as a teenager why now!? Lol Thanks em :slight_smile:

genuine laff out loud.

maybe you could give them names for people to use, so there will be less confusion?

but anyway… no spots over here. but that is not to say there is no connection.

​i have heard reports that Tec can cause hair loss… but if anything, my legs have gotten hairier over the last 10 months.

we are all different but side effects are always short lived.

Haha paolo last time I named him Timmy but this time he brought the family with him!! I looked on google last night and acne does seem to be a problem for some people :frowning: hope it is short lived and the spot cream is out lets just hope I win the fight! Haha

Hi,I am starting tech on Monday,the information pack says take low dose for 7 days and then go on to higher dose.The tablets arrived today and there is only 4 weeks of low dose,is this correct or should I ring the drug company ?

Ring your MS Nurse. They will have written the prescription for you.

I’m on Tec. When I started I had one week of the lower dose and then straight on to the higher stuff after that. The general feeling on these boards, however, seems to be that it can be better in terms of allowing your body to get used to the new drug to be on the lower dose for longer than that. Discuss with your MS nurse whether or not that is what they want for you.

Thanks Maithus,will speak to my MS nurse.